# SDR UALA2012062903458

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 47,332 hours, 18,838 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST EPSU EXT LOAD EMERGENCY LIGHT MSG.  WHEN TESTING 11WL EPSU BOTH INT AND EXT LIGHT FAULT FLASH.  TRIED NEW EPSU NO HELP ORIGINAL EPSU IS INSTALLED.
